Alert archive / New Jersey / Areal Flood Warnings in 2019
Areal Flood Warning 39, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 17, 2019, 11:12 PM EDT for Somerset County, New Jersey. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2019, 11:12 PM EDT (03:12 UTC)
- Expired
- Jul 18, 2019, 1:42 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 77 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 3.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1392 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.0
The text
As transmitted.
517
WGUS41 KPHI 180312
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1112 PM EDT Wed Jul 17 2019
NJC035-180715-
/O.NEW.KPHI.FA.W.0039.190718T0312Z-190718T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Somerset NJ-
1112 PM EDT Wed Jul 17 2019
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
East central Somerset County in northern New Jersey...
* Until 315 AM EDT.
* At 1110 PM EDT, minor flooding was occurring along the Green Brook
in Watchung Township and North Plainfield. Minor flooding will
continue into the overnight hours with the Green Brook expected to
return within its banks before daybreak.
* Some locations that will experience minor flooding include...
North Plainfield and Watchung.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause minor flooding of
small creeks and streams, as well as other poor drainage areas and
low lying spots.
&&
LAT...LON 4064 7442 4061 7444 4061 7447 4067 7443
4066 7441
$$
Iovino1 follow-up statement
730
WGUS81 KPHI 180542
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
142 AM EDT Thu Jul 18 2019
NJC035-180550-
/O.CAN.KPHI.FA.W.0039.000000T0000Z-190718T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Somerset NJ-
142 AM EDT Thu Jul 18 2019
...THE FLOOD WARNING HAS BEEN CANCELLED FOR EAST CENTRAL SOMERSET
COUNTY...
The Green Brook has returned within its banks, and no additional
flooding is expected. Please continue to heed any road closures in
the area.
LAT...LON 4064 7442 4061 7444 4061 7447 4067 7443
4066 7441
$$
IovinoWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 17, 11:02 PM EDT, 10 minutes earlier.
Area forecast discussion, Jul 17, 11:02 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1102 PM EDT Wed Jul 17 2019
.SYNOPSIS...
The remnants of former tropical cyclone Barry will continue to
move across the area tonight through Thursday while a cold front
slowly settles across the area as well. The front will finally
push south of the area and wash out Thursday night. A lee side
trough is forecast to develop across the east coast Friday and
continue through the weekend. A couple of cold fronts move
southward toward the area over the weekend, but never make it
into the area, before a stronger cold front moves across the
east coast Sunday night into Monday night.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
11PM update:
Severe watch has been allowed to expire although some stronger
thunderstorms may still be possible the next hour or so in
Sussex county Delaware and adjacent waters. Additionally the
Flash Flood watch has been allowed to expire as convective
rainfall has ended for the area covered by the watch.
Previous discussion:
The northern severe watch was allowed to expire on time.
Portions of severe watch 518 across Delmarva and southern NJ
remain in effect. I also updated to reduce PoPs especially after
04Z as both radar trends and high res models show that we
should have a lull in the precip after 04Z and continuing until
after sunrise tomorrow.
After the showers decrease, cloudy skies and patchy fog are
expected for the remainder of the overnight. It will be mild and
humid overnight with lows remaining in the 70s for most areas.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
Low clouds and patchy fog will be across the area during the
morning with a marine layer in place. The sun will burn through
the clouds during the morning and partly sunny skies are
expected by afternoon. I didn't change the max temperature for
tomorrow, but will acknowledge that it will be a tricky fcst
with the clouds keeping the heating down, but any breaks in the
clouds will allow for rapid heating. Dew points will be high and
it will be a muggy uncomfortable day region-wide. Scattered
showers and tstms expected much of the day. More downpours are
expected with the tstms.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
The main concern during the long term will be the extreme and
potentially deadly heat and humidity for Friday through Sunday
for much of the area.
A frontal boundary will continue to move south across the area
Thursday night, but may wash out as it moves southward. There
will continue to be a chance of showers and thunderstorms
Thursday evening, but they will likely dissipate as we go into
the overnight hours.
Then the focus turns to the heat. At the surface, a lee-
side/thermal trough will develop along the east coast by Friday
and remain in place through Saturday and Sunday. Meanwhile,
ridging builds in from the west and southwest. This will allow
thicknesses to rise for Friday, Saturday, and Sunday. 925 mb/850
mb will be on the increase as well during this period. Saturday
is expected to be the hottest day of the three, although
temperatures will not be more than a couple of degrees different
each day. Saturday is also expected to have the highest
dewpoints of the three days, with dewpoints reaching the mid-
upper 70s, with the low to mid 70s Friday and Sunday. Basically
what this is pointing to is max heat index values increasing
from 105-110+ Friday, to 110-115+ on Saturday, back to 105- 110
on Sunday. Therefore we have issued an Excessive Heat Watch for
our entire forecast area except the urban corridor of
Wilmington- Philadelphia-Trenton which already has an Excessive
Heat Warning in effect.
We are expecting the weather to be dry for Friday through
Saturday night as there are no strong short waves and limited
vertical moisture each day. Also, there will be little in the
way of cloud cover which will provide little relief from the
heat as well.
On Saturday night, a cold front will approach the area, but may
wash out before it cross our area. There could be some showers
during the evening Saturday, but they are not expected to be
widespread. Another cold front is forecast to approach the area
Sunday, and make its way into our area Sunday night into Monday
and Monday night. This will be the time period when more
widespread shower/thunderstorm activity returns to the area. We
may also get a respite from the extreme heat as well as we move
into Monday with the chance of increasing clouds and
precipitation potential.
The front is forecast to push south of the area by Tuesday,
while high pressure builds to our west through Wednesday. This
should keep dry weather across the area, and keep temperatures
closer to normal Tuesday and Wednesday.
&&
.AVIATION /03Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...SHRA and TSRA will diminish in coverage through 06Z.
After they do, MVFR ceilings and visibility (in BR) will be
possible through 12Z. Exact timing and extent of BR development
is uncertain. Overall, winds will be SW to W at 5 to 10 knots
overnight.
Thursday...Slow morning recovery from MVFR CIGS/VSBYS early
then VFR developing by late morning. More showers and a few
tstms will develop during the afternoon. Winds will be mostly SW
around 10 knots.
OUTLOOK...
Thursday night...Scattered showers and thunderstorms possible
in the evening Thursday which may temporarily lead to lower
conditions. Showers end and VFR conditions return overnight.
Friday-Sunday...Generally VFR conditions expected. West to
southwest wind gusts 15-20 knots possible each afternoon.
Sunday night-Monday...Showers and thunderstorms possible,
especially Monday, which may lead to temporary lower conditions.
West to Northwest winds may gust 15-20 knots during the day
Monday.
&&
.MARINE...
Winds and seas will build into the evening but overall,
conditions will likely remain below SCA criteria. Some winds
gusts around 20 knots and seas around 4 ft are possible on the
ocean overnight. Thunderstorms will move across the waters this
evening and overnight. Higher winds and seas in the vicinity of
tstms.
Thursday...Again, scattered tstms are expected but overall
winds and seas will be mostly 10 to 15 knots / 3 ft.
Outlook...
Thursday night-Monday...Conditions expected to remain below
advisory levels through the period, although winds may gust
around 20 knots at times and seas may build to 3-4 feet a times.
Rip Currents... With a decreasing period, expect that the risk
for the formation of dangerous rip currents will be low on
Thursday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Watch from Friday afternoon through Sunday
evening for PAZ054-055-060>062-101-103-105.
Excessive Heat Warning until 10 PM EDT Sunday for PAZ070-071-
102-104-106.
NJ...Excessive Heat Watch from Friday afternoon through Sunday
evening for NJZ001-007>010-012>014-016-020>027.
Excessive Heat Warning until 10 PM EDT Sunday for NJZ015-
017>019.
DE...Excessive Heat Watch from Friday afternoon through Sunday
evening for DEZ002>004.
Excessive Heat Warning until 10 PM EDT Sunday for DEZ001.
MD...Excessive Heat Watch from Friday afternoon through Sunday
evening for MDZ008-012-015-019-020.
MARINE...None.
&&
Synopsis...Robertson
Near Term...Carr/Johnson/O'Hara
Short Term...O'Hara
Long Term...Robertson
Aviation...Robertson/O'Hara
Marine...Johnson/Robertson/O'HaraHazardous weather outlook, Jul 17, 10:10 PM EDT, 1 hour 2 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 1010 PM EDT Wed Jul 17 2019 MDZ008-NJZ001-007>010-012-013-016-PAZ054-055-060>062-101-103-105- 190215- Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Salem-Carbon-Monroe-Berks-Lehigh-Northampton- Western Chester-Western Montgomery-Upper Bucks- 1010 PM EDT Wed Jul 17 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT THURSDAY... ...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002-MDZ012-015-019-020-NJZ020>022-027-190215- Kent-Kent MD-Queen Annes-Talbot-Caroline-Ocean-Cumberland-Atlantic- Southeastern Burlington- 1010 PM EDT Wed Jul 17 2019 ...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for central Delaware, northeast Maryland and southern New Jersey. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-190215- New Castle-Mercer-Gloucester-Camden-Northwestern Burlington-Delaware- Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks- 1010 PM EDT Wed Jul 17 2019 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT SUNDAY... ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT THURSDAY... This Hazardous Weather Outlook is for northern Delaware, central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ003-NJZ023-190215- Inland Sussex-Cape May- 1010 PM EDT Wed Jul 17 2019 ...SEVERE THUNDERSTORM WATCH 518 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-025-026-190215- Eastern Monmouth-Coastal Atlantic-Coastal Ocean- 1010 PM EDT Wed Jul 17 2019 ...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ024-190215- Delaware Beaches-Atlantic Coastal Cape May- 1010 PM EDT Wed Jul 17 2019 ...SEVERE THUNDERSTORM WATCH 518 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ431-453>455-190215- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1010 PM EDT Wed Jul 17 2019 ...SEVERE THUNDERSTORM WATCH 518 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-450>452-190215- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 1010 PM EDT Wed Jul 17 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 17, 9:55 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
955 PM EDT WED JUL 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM TSTM WND DMG OCEANPORT 40.32N 74.01W
07/17/2019 MONMOUTH NJ 911 CALL CENTER
TREES AND WIRES DOWN IN OCEANPORT. TIME
ESTIMATED FROM RADAR.
&&
JEOLocal storm report, Jul 17, 9:57 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
957 PM EDT WED JUL 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLOOD 2 SSW MARTINSVILLE 40.58N 74.57W
07/17/2019 SOMERSET NJ DEPT OF HIGHWAYS
FLOODING ON US-22 EASTBOUND RAMP TO I-287
SOUTHBOUND. RAMP CLOSED AND DETOURED.
&&
JEOLocal storm report, Jul 17, 10:02 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1002 PM EDT WED JUL 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TSTM WND DMG COLLINGSWOOD 39.92N 75.08W
07/17/2019 CAMDEN NJ TRAINED SPOTTER
TREE DOWN ON A CAR ON HADDON AVE AT ZANE
AVE. TIME ESTIMATED FROM RADAR.
&&
JEOLocal storm report, Jul 17, 10:04 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1004 PM EDT WED JUL 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM TSTM WND DMG 1 WSW PORT DEPOSIT 39.60N 76.12W
07/17/2019 CECIL MD DEPT OF HIGHWAYS
DOWNED UTILITY ON MD-276 BOTH DIRECTIONS AT
MD-222. ROAD CLOSED. TIME ESTIMATED FROM
RADAR.
&&
JEOLocal storm report, Jul 17, 10:06 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1006 PM EDT WED JUL 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST PHILADELPHIA INTERNATIO 39.88N 75.23W
07/17/2019 M51 MPH PHILADELPHIA PA ASOS
KPHL ASOS.
0600 PM TSTM WND GST NORTH CATASAUQUA 40.66N 75.48W
07/17/2019 M48 MPH NORTHAMPTON PA TRAINED SPOTTER
TIME ESTIMATED.
0800 PM HEAVY RAIN GILBERTSVILLE 40.32N 75.61W
07/17/2019 M1.20 INCH MONTGOMERY PA TRAINED SPOTTER
FELL IN 30 MINUTES.
0535 PM TSTM WND GST 2 S WEISENBERG TWP 40.58N 75.73W
07/17/2019 M53 MPH LEHIGH PA TRAINED SPOTTER
MEASURED ON A HANDHELD ANEMOMETER. TIME
ESTIMATED.
0801 PM TSTM WND GST NEWTOWN SQUARE 39.99N 75.40W
07/17/2019 M58 MPH DELAWARE PA MESONET
MEASURED GUST TO 58MPH.
0755 PM TSTM WND DMG 1 NE BERWYN 40.06N 75.42W
07/17/2019 CHESTER PA FIRE DEPT/RESCUE
POLES AND WIRES DOWN. TIME ESTIMATED FROM
RADAR.
0746 PM TSTM WND DMG 1 W EAST MARLBOROUGH TW 39.88N 75.73W
07/17/2019 CHESTER PA FIRE DEPT/RESCUE
POLES AND WIRES DOWN ON WOLLASTON RD AT W
STREET RD.
0745 PM TSTM WND DMG 1 WNW LENAPE 39.92N 75.64W
07/17/2019 CHESTER PA FIRE DEPT/RESCUE
WIRES DOWN.
0720 PM TSTM WND DMG 1 NNW CALN TWP 40.01N 75.76W
07/17/2019 CHESTER PA FIRE DEPT/RESCUE
POLES AND WIRES DOWN ON FISHERVILLE RD AT N
BAILEY RD. TIME ESTIMATED FROM RADAR.
0717 PM TSTM WND DMG 1 E PARKESBURG 39.96N 75.89W
07/17/2019 CHESTER PA 911 CALL CENTER
REPORT OF POWER POLES AND WIRES BLOWN DOWN
ONTO CARS NEAR TIMACULA RD AT ROUTE 372.
TIME ESTIMATED FROM RADAR.
0715 PM TSTM WND DMG 2 WNW BRANDAMORE 40.07N 75.86W
07/17/2019 CHESTER PA FIRE DEPT/RESCUE
POLES AND WIRES DOWN ON BIRDELL RD AT
GOOSEBERRY LN. TIME ESTIMATED FROM RADAR.
0841 PM TSTM WND DMG 1 NNW MORRISVILLE 40.22N 74.78W
07/17/2019 BUCKS PA DEPT OF HIGHWAYS
DOWNED TREE ON PA-32. TIME ESTIMATED FROM
RADAR.
0806 PM FLASH FLOOD 1 SSW EXETER TWP 40.31N 75.85W
07/17/2019 BERKS PA FIRE DEPT/RESCUE
SHELBOURNE RD FLOODED AFTER CREEK OVERFLOWED
ONTO IT.
0753 PM FLASH FLOOD DOUGLASSVILLE 40.26N 75.73W
07/17/2019 BERKS PA FIRE DEPT/RESCUE
WATER RESCUE ON E BEN FRANKLIN HWY AT OLD
SWEDE RD.
0740 PM HEAVY RAIN WYOMISSING 40.33N 75.96W
07/17/2019 M2.50 INCH BERKS PA PUBLIC
0731 PM FLASH FLOOD 1 SW MOHNTON 40.27N 76.00W
07/17/2019 BERKS PA TRAINED SPOTTER
CREEK OVERFLOWED ONTO THE ROAD NEAR THE
INTERSECTION OF HAMPSHIRE AND VERMONT RD.
SEVERAL INCHES OF FLOWING WATER OVER ROAD.
0730 PM LIGHTNING 2 N MOUNT PENN 40.36N 75.89W
07/17/2019 BERKS PA NEWSPAPER
HOUSE STRUCK BY LIGHTNING IN 600 BLOCK OF
ANGORA RD. CREWS RESPONDING.
0728 PM FLASH FLOOD 1 SSE MUHLENBERG TWP 40.37N 75.93W
07/17/2019 BERKS PA FIRE DEPT/RESCUE
WATER RESCUE REPORTED ON THE WARREN ST
BYPASS NEAR THE N 5TH ST EXIT.
0727 PM TSTM WND DMG 2 E BRECKNOCK TWP. 40.24N 75.95W
07/17/2019 BERKS PA FIRE DEPT/RESCUE
TREE DOWN AND BLOCKING THE ROAD ON KURTZ
MILL RD AT MORGANTOWN RD. TIME ESTIMATED
FROM RADAR.
0721 PM FLASH FLOOD 1 SSE MUHLENBERG TWP 40.37N 75.93W
07/17/2019 BERKS PA NEWSPAPER
PORTION OF ROUTE 12 NEAR THE N 5TH ST EXIT
UNDER WATER.
0721 PM TSTM WND DMG BIRDSBORO 40.26N 75.81W
07/17/2019 BERKS PA FIRE DEPT/RESCUE
TREES AND WIRES DOWN. TIME ESTIMATED FROM
RADAR.
0717 PM FLASH FLOOD 1 NE MOUNT PENN 40.34N 75.88W
07/17/2019 BERKS PA FIRE DEPT/RESCUE
WATER RESCUE ON THE 700 BLOCK OF CARSONIA
AVE.
0715 PM FLASH FLOOD 1 NNE WEST LAWN 40.34N 75.98W
07/17/2019 BERKS PA FIRE DEPT/RESCUE
5 VEHICLES REPORTED STRANDED IN FLOOD WATERS
ON STATE HILL RD WITH RESCUES NEEDED.
0710 PM LIGHTNING 1 E OLEY 40.39N 75.78W
07/17/2019 BERKS PA FIRE DEPT/RESCUE
RESIDENCE STRUCK BY LIGHTNING WITH FIRE
DEPARTMENT RESPONDING.
0705 PM FLOOD 1 N READING 40.35N 75.92W
07/17/2019 BERKS PA NEWSPAPER
FLOODING ON OLEY ST.
0703 PM TSTM WND DMG 3 ESE FLEETWOOD 40.44N 75.77W
07/17/2019 BERKS PA FIRE DEPT/RESCUE
TREE DOWN ON WIRES. TIME ESTIMATED FROM
RADAR.
0655 PM TSTM WND DMG 2 NE BRASS CASTLE 40.78N 75.00W
07/17/2019 WARREN NJ FIRE DEPT/RESCUE
TREE LIMBS DOWN AT THE FAIRWAY VALLEY GOLF
CLUB.
0705 PM TSTM WND DMG 2 NW LOCKWOOD 40.95N 74.75W
07/17/2019 SUSSEX NJ 911 CALL CENTER
TREE DOWN ON N SHORE RD. TIME ESTIMATED FROM
RADAR.
0650 PM TSTM WND DMG HAMPTON TWP 41.11N 74.76W
07/17/2019 SUSSEX NJ 911 CALL CENTER
TREE DOWN IN HAMPTON TWP. TIME ESTIMATED
FROM RADAR.
0211 PM HAIL 2 NNW FIVE POINTS 41.11N 74.87W
07/17/2019 E0.25 INCH SUSSEX NJ PUBLIC
0945 PM FLOOD 2 SSW MARTINSVILLE 40.58N 74.57W
07/17/2019 SOMERSET NJ DEPT OF HIGHWAYS
FLOODING ON US-22 EASTBOUND RAMP TO I-287
SOUTHBOUND. RAMP CLOSED AND DETOURED.
0943 PM TSTM WND DMG OCEANPORT 40.32N 74.01W
07/17/2019 MONMOUTH NJ 911 CALL CENTER
TREES AND WIRES DOWN IN OCEANPORT. TIME
ESTIMATED FROM RADAR.
0922 PM TSTM WND DMG FREEHOLD TWP 40.24N 74.29W
07/17/2019 MONMOUTH NJ 911 CALL CENTER
SEVERAL TREES AND POWER LINES DOWN IN
FREEHOLD. TIME ESTIMATED FROM RADAR.
0855 PM TSTM WND DMG 1 SSW HEATHCOTE 40.38N 74.58W
07/17/2019 MIDDLESEX NJ 911 CALL CENTER
DOWNED TREE BLOCKING A LANE ON US-1
NORTHBOUND AT RAYMOND RD. TIME ESTIMATED
FROM RADAR.
0850 PM TSTM WND DMG 2 ENE NORTH PRINCETON 40.37N 74.62W
07/17/2019 MERCER NJ DEPT OF HIGHWAYS
TREE DOWN AND BLOCKING ALL LANES OF NJ-27
SOUTHBOUND SOUTH OF CR-605. TIME ESTIMATED
FROM RADAR.
0840 PM TSTM WND DMG 1 ENE EWING 40.28N 74.78W
07/17/2019 MERCER NJ DEPT OF HIGHWAYS
TREE DOWN AND BLOCKING A LANE OF NJ-31
NORTHBOUND NEAR CR-636. TIME ESTIMATED FROM
RADAR.
0800 PM HEAVY RAIN LEBANON 40.64N 74.84W
07/17/2019 M2.30 INCH HUNTERDON NJ PUBLIC
FELL IN 45 MINUTES.
0811 PM TSTM WND DMG 1 NE TURNERSVILLE 39.78N 75.05W
07/17/2019 GLOUCESTER NJ DEPT OF HIGHWAYS
DOWNED TREE ON NJ-42 SOUTHBOUND EXIT RAMP TO
COLLEGE DR. RAMP CLOSED. TIME ESTIMATED FROM
RADAR.
0809 PM TSTM WND DMG 2 NNE MULLICA HILL 39.76N 75.20W
07/17/2019 GLOUCESTER NJ PUBLIC
MPING REPORT OF 3 INCH TREE LIMBS OR POWER
POLES BROKEN.
0756 PM TSTM WND DMG 1 E LOGAN TWP. 39.80N 75.33W
07/17/2019 GLOUCESTER NJ DEPT OF HIGHWAYS
DOWNED TREE CLOSING 1 OR 2 LANES OF US-130
NORTHBOUND AT NJ-44. TIME ESTIMATED FROM
RADAR.
0755 PM TSTM WND DMG GIBBSTOWN 39.83N 75.27W
07/17/2019 GLOUCESTER NJ PUBLIC
MPING REPORT OF 3 INCH TREE LIMBS OR POWER
POLES BROKEN.
0819 PM TSTM WND GST MILLVILLE MUNICIPAL AIR 39.37N 75.08W
07/17/2019 M48 MPH CUMBERLAND NJ ASOS
KMIV ASOS.
0757 PM TSTM WND GST NEWPORT 39.30N 75.18W
07/17/2019 M52 MPH CUMBERLAND NJ TRAINED SPOTTER
0816 PM TSTM WND DMG COLLINGSWOOD 39.92N 75.08W
07/17/2019 CAMDEN NJ TRAINED SPOTTER
TREE DOWN ON A CAR ON HADDON AVE AT ZANE
AVE. TIME ESTIMATED FROM RADAR.
0915 PM FLOOD 1 E BURLINGTON TWP 40.06N 74.80W
07/17/2019 BURLINGTON NJ DEPT OF HIGHWAYS
FLOODING ON I-295 SOUTHBOUND NORTH OF EXIT
47. ONE LANE CLOSED.
0720 PM TSTM WND DMG 2 WNW MILLINGTON 39.26N 75.86W
07/17/2019 KENT MD 911 CALL CENTER
TREE DOWN NEAR INTERSECTION OF ROUTES 291
AND 301. TIME ESTIMATED FROM RADAR.
0700 PM TSTM WND DMG CHESTERTOWN 39.21N 76.07W
07/17/2019 KENT MD 911 CALL CENTER
TREE DOWN IN CHESTERTOWN. TIME ESTIMATED
FROM RADAR.
0703 PM TSTM WND DMG 1 WSW PORT DEPOSIT 39.60N 76.12W
07/17/2019 CECIL MD DEPT OF HIGHWAYS
DOWNED UTILITY ON MD-276 BOTH DIRECTIONS AT
MD-222. ROAD CLOSED. TIME ESTIMATED FROM
RADAR.
0700 PM TSTM WND DMG RISING SUN 39.70N 76.06W
07/17/2019 CECIL MD 911 CALL CENTER
NUMEROUS TREES DOWN IN RISING SUN. TIME
ESTIMATED FROM RADAR.
0800 PM TSTM WND DMG NEWPORT 39.30N 75.18W
07/17/2019 ANZ430 NJ TRAINED SPOTTER
SEVERAL REPORTS OF WIRES DOWN ACROSS THE
COUNTY. TIME ESTIMATED.
0855 PM TSTM WND DMG 3 WNW HARBESON 38.72N 75.34W
07/17/2019 SUSSEX DE 911 CALL CENTER
NUMEROUS TREES DOWN IN A LONG CORRIDOR
BETWEEN GEORGETOWN AND LEWES. RADAR
INDICATED STRONG DOWNBURST OR MICROBURST
SIGNATURE. TIME ESTIMATED FROM RADAR.
0744 PM TSTM WND DMG 1 SSE DOVER 39.15N 75.52W
07/17/2019 KENT DE 911 CALL CENTER
TREES AND WIRES DOWN IN SOUTH DOVER. TIME
ESTIMATED FROM RADAR.
0740 PM TSTM WND DMG WYOMING 39.12N 75.56W
07/17/2019 KENT DE 911 CALL CENTER
SEVERAL REPORTS OF TREES AND WIRES DOWN NEAR
WYOMING AND CAMDEN. TIME ESTIMATED FROM
RADAR.
&&
JEOLocal storm report, Jul 17, 10:14 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1014 PM EDT WED JUL 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND GST BRICK 40.01N 74.06W
07/17/2019 M50 MPH OCEAN NJ MESONET
MEASURED GUST TO 50MPH.
&&
JEOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:01 PM EDT | Areal Flood Advisory | PHI | Warren | 88 min |
| Jul 17, 8:10 PM EDT | Special Marine Warning | PHI | 95 min | |
| Jul 17, 8:15 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Hunterdon, Mercer and 1 more | 45 min |
| Jul 17, 8:39 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex | 3 hr |
| Jul 17, 8:40 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Mercer, Middlesex, Monmouth, Ocean | 65 min |
| Jul 17, 8:43 PM EDT | Special Marine Warning | PHI | 92 min | |
| Jul 17, 8:50 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth, Somerset | 40 min |
| Jul 17, 8:55 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Somerset | 49 min |
| Jul 17, 9:02 PM EDT | Flash Flood Warning | PHI | Mercer, Middlesex, Somerset | 3 hr |
| Jul 17, 9:19 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth, Ocean | 41 min |
| Jul 17, 9:44 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 17, 10:41 PM EDT | Special Marine Warning | PHI | 49 min | |
| Jul 18, 1:30 PM EDT | Areal Flood Advisory | PHI | Gloucester | 4 hr |
| Jul 18, 2:13 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Ocean | 4 hr |
| Jul 18, 2:24 PM EDT | Areal Flood Advisory | PHI | Salem | 3 hr |
| Jul 18, 2:47 PM EDT | Flash Flood Warning | PHI | Burlington, Ocean | 4 hr |
| Jul 18, 3:48 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 4 hr |
| Jul 18, 3:59 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester, Ocean, Salem | 3 hr |
| Jul 18, 4:19 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Ocean | 3 hr |
| Jul 18, 4:30 PM EDT | Areal Flood Advisory | PHI | Hunterdon | 4 hr |
| Jul 18, 4:52 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 18, 4:53 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Monmouth, Somerset | 4 hr |
| Jul 18, 4:56 PM EDT | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 3 hr |
| Jul 18, 5:13 PM EDT | Flash Flood Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 3 hr |
| Jul 18, 5:57 PM EDT | Areal Flood Advisory | PHI | Cumberland, Salem | 2 hr |
| Jul 18, 6:01 PM EDT | Flash Flood Warning | PHI | Hunterdon, Middlesex, Somerset | 4 hr |
Nearby
Areal Flood Warnings in New Jersey, 2019Every areal flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.